Announcement

Collapse
No announcement yet.

Pfizer vaccine side effects

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • matthew55
    replied
    Already thought of that but thanks for the mention?😍😘😁😀xx

    Leave a comment:


  • Ellie
    replied
    matthew55 When you talk to the nurse about the catheter, get them to show you the bags and connections to make sure you're able to undo the fittings to empty the bag, before you agree to the broom handle up the todger - some can be fiddly. xx

    Leave a comment:


  • matthew55
    replied
    I have problems day and night and I have already had one removed. 😘😍🤗😂xx

    Leave a comment:


  • Ellie
    replied
    AndyB Relieved it's nothing sinister Andy, one terminal illness is more than enough!

    I think I'd prefer looser bowels too, rather than the daily taking laxatives for chronic constipation.

    Enjoy the sunshine xx

    Leave a comment:


  • AndyB
    replied
    Originally posted by matthew55 View Post
    I have requested a penis catheter today. The fun never stops eh? 😁😀😂🤗xx
    I have some of those which I use when I go out for a while (which hasn’t been often recently). The real fun is when you remove them. 😂

    Leave a comment:


  • denise
    replied
    Matthew I was thinking same for Stephen but didn't quite know how to suggest it. Is your problem during the day or night?
    you are right the fun never stops. ☹

    Leave a comment:


  • matthew55
    replied
    I have requested a penis catheter today. The fun never stops eh? 😁😀😂🤗xx

    Leave a comment:


  • AndyB
    replied
    Just thought I’d give an update on my bowel problems since having the vaccine.

    The bottom line (excuse the pun) is that the problem is ongoing.
    Things are not as bad as they have been, my movements are now very loose, which I actually prefer to the constant constipation that I used to have.
    My GP referred me to colorectal obviously suspecting bowel cancer. I had a CT scan done which showed no bowel problems, however they did notice something with my prostrate so I’ve now been referred to urology. The fun never stops !

    I do know of other people who have had problems with diarrhoea post vaccine.

    Keep smiling everyone.

    Andy

    Leave a comment:


  • denise
    replied
    Hi Andy
    I had Pfizer vaccination. I had the worst headache like a dreadful hangover. I did have an upset tummy but wasn't sure if it was connected to the jab. Haven't had my 2nd yet. Hope it's not as violent. 😕

    Leave a comment:


  • matthew55
    replied
    Both my jabs were Astra and zero side effects for me.🤔😍😘😁xx

    Leave a comment:


  • AndyB
    replied
    Debbie, it’s the basic things in life that I enjoy nowadays.

    Ellie, before MND I felt like a thirty year old, always out walking and cycling, I was 58 when I developed this awful disease. We’re only as old as we think we are. 😘

    Leave a comment:


  • Deb
    replied
    So glad you're feeling better Andy and that your new bed is so comfortable.

    Yipeee ! Its amazing what we celebrate.

    Love Debbie x

    Leave a comment:


  • Ellie
    replied
    Good to hear that, Andy.

    If it was a side effect from the Pfizer jab, younger people apparently have more severe side effects. Younger people!! Take note, you are not old 😅😅

    Leave a comment:


  • denise
    replied
    Well Andy I really hope it doesn't do the same next time.
    more love and hugs
    Denise xxx

    Leave a comment:


  • AndyB
    replied
    Denise, yes I have to have the second jab probably in May. Not looking forward to it.
    Thanks for all the hugs, I needed them.

    Andy x

    Leave a comment:

Working...
X